# SDR SWIA200211005

- Difficulty date: July 2, 2002
- Submitted: July 10, 2002
- Operation: Air carrier
- Aircraft: N1105G
- Make and model: Emb EMB-120RT
- Aircraft serial: 120105
- Aircraft time: 31,528 hours, 39,179 cycles
- Engine: Pwa PW118A
- System (JASC): 3425 · Integrated Flight System
- Part: Indicator
- Condition: Burned Out
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FIRST OFFICER'S EHSI SCREEN BURNED OUT.  REPLACED FIRST OFFICER'S EHSI SCREEN.  OPS CHECK GOOD.
